# SDR CALA2025111811319

- Difficulty date: November 14, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 67,606 hours, 30,164 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 974540
- Part serial: G1141029
- Condition: Failed
- Location: Hyd System
- Part time: 53,435 hours, 32,293 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

Y HYD RESERVOIR OVERHEATED TWICE,  PERFORMED WALKAROUND NO SIGNS OF HYD LEAKS, NOTICED HYD SYS HAS BEEN OVERSERVICED. PILOTS STATED WHEN THEY PERFORMED QRH TURNING THE E2 PUMP OFF LIGHT EXTINGUISHED THEN AS SOON AS THEY TURN THE ENG 2 PUMP BACK ON, LIGHT YELLOW OVERHEAT CAME BACK.  DRAINED YELLOW HYD SYS TO WITHIN LIMITS IAW AMM 29-10-00-680-002-A, PERFORMED AFS BITE CHECK IAW AMM 22-63-00-810-812-A NO FAULTS PRESENT.   PERFORMED SYS REPORT AND GOT NO INDICATION OR FAULT FOR OVERHEAT.  IAW TSM 22-63-00-810-812-AREF.   ENG 1 & 2 IDLE RUN TO VERIFY HYD Y RES OVHT FAULT IS NOT PRESENT RAN BOTH NR 1 & 2 ENGINES AT IDLE FOR APROX 10MIN, Y OVERHEAT FAULT DUPLICATED. Y PUMP NO LONGER COMES ON, NOW SUSPECT Y PUMP FAILURE DUE TO ABNORMAL SOUNDS COMING FROM Y PUMP & PUMP NO LONGER COMES ON.  PRIOR TO DUEL ENGINE RUN, Y PUMP WORKED. R & R YELLOW ELEC PUMP IAW AMM 29-24-51-400-001-A. LEAK AND OPS CHECKS GOOD.
